# SDR CALA2025051904786

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 125,993 hours, 19,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT COVER BY 1L CAME OFF RESECURED COVER, WHILE OPS CHECK PERFORMED BOTH L1 & R1 DOOR EMERGENCY LIGHT INOP REF AMM TASK 33-51-00-715-019-001. R&R POWER SUPPLY FOR BATTERY PACK M1208 REF AMM 33-51-07, OPS CHECKED GOOD.
